Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 936985, 7 pages
http://dx.doi.org/10.1155/2014/936985
Research Article

Adaptive Pinning Synchronization Control of the Fractional-Order Chaos Nodes in Complex Networks

1State Key Laboratory of Electrical Insulation and Power Equipment, Xi’an Jiaotong University, Xi’an 710049, China
2School of Electrical Engineering, Xi’an Jiaotong University, Xi’an 710049, China

Received 4 November 2013; Revised 15 March 2014; Accepted 16 April 2014; Published 5 May 2014

Academic Editor: Kwok-Wo Wong

Copyright © 2014 Darui Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Darui Zhu, Ling Liu, and Chongxin Liu, “Adaptive Pinning Synchronization Control of the Fractional-Order Chaos Nodes in Complex Networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 936985, 7 pages, 2014. https://doi.org/10.1155/2014/936985.